Variation of complex structures and the stability of Kähler-Ricci Solitons

Hall, Stuart J. and Murphy, Thomas (2013) Variation of complex structures and the stability of Kähler-Ricci Solitons. The Pacific Journal of Mathematics, 265 (2). pp. 441-454. ISSN 0030-8730

[img]
Preview
Text
12064922.pdf

Download (285kB) | Preview

Abstract

We investigate the linear stability of Kähler-Ricci solitons for perturbations induced by varying the complex structure within a fixed Kähler class. We calculate stability for the known examples of Kähler-Ricci solitons.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Science > Applied Computing
Depositing User: Stuart Hall
Date Deposited: 07 Aug 2015 10:00
Last Modified: 07 Aug 2015 10:00
URI: http://bear.buckingham.ac.uk/id/eprint/52

Actions (login required)

View Item View Item